RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2006, Volume 2, Number 3, Pages 287–298 (Mi jmag36)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Sine–Gordon equation with a self-consistent source of the integral type

A. B. Khasanov, G. U. Urazboev

Urgench State University, 14 H. Olimjan Str., Urgench, 740000, Uzbekistan

Abstract: It is shown that the solutions of the Sine–Gordon equation with a source of the integral type can be found by the method of the inverse scattering problem for the Dirac type operator on the real line.

Key words and phrases: Sine–Gordon equation, inverse scattering method, Jost solutions, scattering data.

Full text: PDF file (315 kB)
Full text: http:/.../abstract.php?uid=jm02-0287e
References: PDF file   HTML file

Bibliographic databases:

MSC: 37K40, 37K15, 35Q53, 35Q55
Received: 27.05.2004
Language:

Citation: A. B. Khasanov, G. U. Urazboev, “On the Sine–Gordon equation with a self-consistent source of the integral type”, Zh. Mat. Fiz. Anal. Geom., 2:3 (2006), 287–298

Citation in format AMSBIB
\Bibitem{KhaUra06}
\by A.~B.~Khasanov, G.~U.~Urazboev
\paper On the Sine--Gordon equation with a self-consistent source of the integral type
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2006
\vol 2
\issue 3
\pages 287--298
\mathnet{http://mi.mathnet.ru/jmag36}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2249084}
\zmath{https://zbmath.org/?q=an:1132.35456}


Linking options:
  • http://mi.mathnet.ru/eng/jmag36
  • http://mi.mathnet.ru/eng/jmag/v2/i3/p287

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Khasanov, G. U. Urazboev, “Integration of the sine-Gordon equation with a self-consistent source of the integral type in the case of multiple eigenvalues”, Russian Math. (Iz. VUZ), 53:3 (2009), 45–55  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:201
    Full text:44
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019